# SDR REXA2018022100164

- Difficulty date: February 21, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3323545
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE SUPPORT POST, LOWER OTBD ATTACH ANGLE CRACKED.   REMOVED THE ATTACH ANGLE, LOCATED, DRILLED,  AND INSTALLED A NEW  ATTACH ANGLE IAW SRM 51-52-21.
